# SDR AALA201804189036

- Difficulty date: April 14, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 21,273 hours, 2,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 6G EMERGENCY LIGHT LENS MISSING.  MAINTENANCE REPLACED THE LENS IAW ESO 21376, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
